[MOL] reaction to tamoxafin [02841] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] reaction to tamoxafin



I had a lumpectomy in July.  My lymph nodes were negative, but the tumor was
positive for cancer with estrogen receptors.

My doctor started me on tamoxafin the end of July .

Approximately mid August I began developing a itchy raised, bumpy rash on my
chest and affected breast.

It has seemed to come and go.  Hydrocortisone cream helps a little but have
been using Cortaid to relieve the itching.

Now it is spreading up to my neck and over to the other breast and near the
armpits.
It is at it's worst when I'm having a Hot Flash.  It really pops out and the
itching is intense.
I have experimented with taking foods from my diet.  ie fresh tomatoes
The rash still prevails.

My radiologist is sending me to a dermatologist.

Question,
Can this be a reaction to the tamoxafin??

I am also on calcium, vitamine E and B complex.

Thanks for your council.

Susan Spano
colonialgate@juno.com


------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------